Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 59 (1992), 297-308
DOI: https://doi.org/10.1090/S0025-5718-92-99743-2
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. E. Forsythe and C. B. Moler, Computer solution of linear algebraic systems, Prentice-Hall, Englewood Cliffs, NJ, 1967. [Review 27, Math. Comp. 24 (1970), 482.] MR 0219223 (36:2306)
  • [2] G. H. Golub and C. F. Van Loan, Matrix computations, 2nd ed., The Johns Hopkins University Press, Baltimore, 1989. [Review 4, Math. Comp. 56 (1991), 380-381.] MR 1002570 (90d:65055)
  • [3] B. N. Parlett, The symmetric eigenvalue problem, Prentice-Hall, Englewood Cliffs, NJ, 1980. [Review 19, Math. Comp. 37 (1981), 599.] MR 570116 (81j:65063)
  • [4] G. W. Stewart, Introduction to matrix computations, Academic Press, 1973. MR 0458818 (56:17018)
  • [5] J. H. Wilkinson, The algebraic eigenvalue problem, Oxford University Press, New York, 1965. [Review 90, Math. Comp. 20 (1966), 621.] MR 0184422 (32:1894)
  • [1] I. Babuška and M. Suri, On locking and robustness in the finite element method, SIAM J. Numer. Anal. (to appear). MR 1182731 (94c:65128)
  • [2] C. Börgers, E. W. Larsen, and M. L. Adams, The asymptotic diffusion limit of a linear discontinuous discretization of a two-dimensional linear transport equation, J. Comput. Phys. 98 (1992), 285-300. MR 1150908 (92m:82125)
  • [3] S. C. Brenner and L.-Y. Sung, Linear finite element methods for planar linear elasticity, Math. Comp. 59 (1992), to appear. MR 1140646 (93a:73078)
  • [1] W. H. Press, B. P. Flannery, S. A. Teukolsky and W. T. Vetterling, Numerical recipes--The art of scientific computing, Cambridge Univ. Press, Cambridge, 1986. [Review 3, Math. Comp. 50 (1988), 346-348.]
  • [2] W. T. Vetterling, S. A. Teukolsky, W. H. Press, and B. P. Flannery, Numerical recipes example book, Cambridge Univ. Press, Cambridge, 1985. [Review 4, Math. Comp. 50 (1988), 348-349.] MR 833288 (87m:65001a)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-92-99743-2
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society